# SDR UIEA2024072300731

- Difficulty date: July 22, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N438GT
- Make and model: Boeing 747409F
- Aircraft serial: 30766
- Aircraft time: 89,194 hours, 16,515 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Faulted
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 4 FIRE LOOP A & B INOP.  WORK DONE PER AMM 26-10-01 & 26-11-00. INSTALLED NEW CIRCUIT CARD FOR ENG 4 OVHT DET LP A POSITION A19, ENG 4 FIRE DET LP A POSITION A16, ENG 4 FIRE DET LP B POSITION A17 & ENG 4 OVHT DET LP B POSITION A20. PERFORMED GROUND TEST IAW AMM 26-11-00, NO DEFECTS NOTED AT THIS TIME. DMI 213041 CLOSED. PER CUSTOMER REQUEST, R/R #4 AFLOTS CARD IAW AMM 26-10-01. OPS TEST GOOD IAW AMM 26-11-01. NO DEFECTS AT THIS TIME.
